# SDR MTNA201805187001

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 37,298 hours, 39,487 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON A VISUAL APPROACH, AT ABOUT 800FT AGL, THE NR 2 ENGINE FIRE WARNING ACTIVATED.  DUE TO BEING ON SHORT FINAL, THE CREW DECIDED TO CONTINUE THE APPROACH, DECLARED AN EMERGENCY AND WHEN ON THE GROUND INITIATE THE ON GROUND ENGINE FIRE CHECK LIST.  THE NR 2 ENGINE WAS INSPECTED WITH NO EVIDENCE OF FIRE. SYSTEM TROUBLESHOOTING WAS COMPLIED WITH AND A CONTAMINATED CONNECTOR WAS FOUND AT FIN 426VC. THE CONNECTOR WAS CLEANED IAW SPM 20-55-00. AN OPERATIONAL TEST WAS SUCCESSFULLY PERFORMED IAW JIC 26-12-00 OPT 10000.
